Fourier analysis in several parameters.
Revista Matemática Iberoamericana (1986)
- Volume: 2, Issue: 1-2, page 89-98
- ISSN: 0213-2230
Access Full Article
topAbstract
topHow to cite
topFefferman, Robert. "Fourier analysis in several parameters.." Revista Matemática Iberoamericana 2.1-2 (1986): 89-98. <http://eudml.org/doc/39303>.
@article{Fefferman1986,
abstract = {Clearly, one of the most basic contributions to the fields of real variables, partial differential equations and Fourier analysis in recent times has been the celebrated theorem of Calderón and Zygmund on the boundedness of singular integrals on Rn [1].},
author = {Fefferman, Robert},
journal = {Revista Matemática Iberoamericana},
keywords = {Análisis de Fourier; Espacios LP; Hardy-Littlewood maximal operator; singular integrals; maximal functions},
language = {eng},
number = {1-2},
pages = {89-98},
title = {Fourier analysis in several parameters.},
url = {http://eudml.org/doc/39303},
volume = {2},
year = {1986},
}
TY - JOUR
AU - Fefferman, Robert
TI - Fourier analysis in several parameters.
JO - Revista Matemática Iberoamericana
PY - 1986
VL - 2
IS - 1-2
SP - 89
EP - 98
AB - Clearly, one of the most basic contributions to the fields of real variables, partial differential equations and Fourier analysis in recent times has been the celebrated theorem of Calderón and Zygmund on the boundedness of singular integrals on Rn [1].
LA - eng
KW - Análisis de Fourier; Espacios LP; Hardy-Littlewood maximal operator; singular integrals; maximal functions
UR - http://eudml.org/doc/39303
ER -
Citations in EuDML Documents
topNotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.